# SDR GLBA201206122

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 45,527 hours, 48,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED 2 EMERGENCY LIGHTS IN PAX CABIN THAT WOULD NOT TEST, ONE RED AND ONE WHITE BY ROW 1.  MX FOUND A BROKEN WIRE UNDER A COVER BY SEAT 2A, REPAIRED BROKEN WIRE IAW WM 20-10-00. BOTH LIGHTS OPS CHECK GOOD.
